Alert archive / New Mexico / Wind Advisories in 2020

Wind Advisory 14, NWS Albuquerque, NM

March 24, 202012 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Mar 24, 2020, 3:33 PM MDT for 12 counties in New Mexico. It took effect at Mar 25, 2020, 12:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2020, 3:33 PM MDT (21:33 UTC)
In effect from
Mar 25, 2020, 12:00 PM MDT
Expired
Mar 25, 2020, 7:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Chaves County, NM, Colfax County, NM, Guadalupe County, NM, Lincoln County, NM, Mora County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 130 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2020-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2020-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
103 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

934 
WWUS75 KABQ 242133
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
333 PM MDT Tue Mar 24 2020

NMZ223-229-232-233-250500-
/O.NEW.KABQ.WI.Y.0014.200325T1800Z-200326T0100Z/
Central Highlands-Northeast Highlands-Eastern San Miguel County-
Guadalupe County-
333 PM MDT Tue Mar 24 2020

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Central Highlands, Northeast Highlands, Eastern San 
  Miguel County and Guadalupe County.

* WHEN...From noon to 7 PM MDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible. Westbound drivers on I-40 will
  experience strong headwinds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
387 
WWUS75 KABQ 250432
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1032 PM MDT Tue Mar 24 2020

NMZ223-229-232-233-251300-
/O.CON.KABQ.WI.Y.0014.200325T1800Z-200326T0100Z/
Central Highlands-Northeast Highlands-Eastern San Miguel County-
Guadalupe County-
1032 PM MDT Tue Mar 24 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MDT
WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Central Highlands, Northeast Highlands, Eastern San 
  Miguel County and Guadalupe County.

* WHEN...From noon to 7 PM MDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
380 
WWUS75 KABQ 250801
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
201 AM MDT Wed Mar 25 2020

NMZ215-226>228-239-251800-
/O.EXA.KABQ.WI.Y.0014.200325T1800Z-200326T0100Z/
East Slopes Sangre de Cristo Mountains-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Eastern Lincoln County-
201 AM MDT Wed Mar 25 2020

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...East Slopes Sangre de Cristo Mountains, South Central 
  Mountains, Johnson and Bartlett Mesas Including Raton Pass, 
  Far Northeast Highlands and Eastern Lincoln County.

* WHEN...From noon today to 7 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Gusty crosswinds will impact travel on
  north to south oriented highways including Interstate 25 from
  near Watrous to Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ223-229-232-233-251800-
/O.CON.KABQ.WI.Y.0014.200325T1800Z-200326T0100Z/
Central Highlands-Northeast Highlands-Eastern San Miguel County-
Guadalupe County-
201 AM MDT Wed Mar 25 2020

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northeast Highlands, Central Highlands, Eastern San 
  Miguel County and Guadalupe County.

* WHEN...From noon today to 7 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Gusty crosswinds will impact travel on
  north to south oriented highways including Interstate 25 from
  near Rowe through Las Vegas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
938 
WWUS75 KABQ 251750
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1150 AM MDT Wed Mar 25 2020

NMZ221-240-260100-
/O.EXA.KABQ.WI.Y.0014.200325T1800Z-200326T0100Z/
Sandia/Manzano Mountains Including Edgewood-
Southwest Chaves County-
1150 AM MDT Wed Mar 25 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...West southwest winds 25 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...Sandia and Manzano Mountains including Edgewood and 
  Southwest Chaves County.

* WHEN...From noon today to 7 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Strong cross winds can be expected on some roads, especially
  north to south oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ215-223-226>229-232-233-239-260100-
/O.CON.KABQ.WI.Y.0014.200325T1800Z-200326T0100Z/
East Slopes Sangre de Cristo Mountains-Central Highlands-
South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-
Eastern San Miguel County-Guadalupe County-Eastern Lincoln County-
1150 AM MDT Wed Mar 25 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northeast Highlands, Far Northeast Highlands, Eastern 
  Lincoln County, East Slopes Sangre de Cristo Mountains, 
  Central Highlands, Johnson and Bartlett Mesas Including Raton 
  Pass, South Central Mountains, Eastern San Miguel County and 
  Guadalupe County.

* WHEN...From noon today to 7 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Strong cross winds can be expected on some roads, especially
  north to south oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
526 
WWUS75 KABQ 252118
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
318 PM MDT Wed Mar 25 2020

...STRONG WINDS TO CONTINUE THROUGH SUNSET THIS EVENING, FOLLOWED
BY ANOTHER ROUND OF STRONG TO SEVERE WINDS ON THURSDAY...

NMZ221-223-226-229-260500-
/O.NEW.KABQ.HW.A.0004.200326T1700Z-200327T0200Z/
/O.CON.KABQ.WI.Y.0014.000000T0000Z-200326T0100Z/
Sandia/Manzano Mountains Including Edgewood-Central Highlands-
South Central Mountains-Northeast Highlands-
318 PM MDT Wed Mar 25 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

* WHAT...For the Wind Advisory, west winds 25 to 35 mph with 
  gusts up to 55 mph. For the High Wind Watch, southwest winds 
  30 to 40 mph with gusts up to 60 mph possible.

* WHERE...Sandia and Manzano Mountains including Edgewood, 
  Central Highlands, South Central Mountains and Northeast 
  Highlands.

* WHEN...For the Wind Advisory, until 7 PM MDT this evening. For 
  the High Wind Watch, from Thursday morning through Thursday 
  evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

NMZ215-227-228-232-233-239-240-260100-
/O.CON.KABQ.WI.Y.0014.000000T0000Z-200326T0100Z/
East Slopes Sangre de Cristo Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Eastern San Miguel County-
Guadalupe County-Eastern Lincoln County-Southwest Chaves County-
318 PM MDT Wed Mar 25 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...West southwest winds 25 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...Southwest Chaves County, Far Northeast Highlands, 
  Eastern Lincoln County, East Slopes Sangre de Cristo 
  Mountains, Johnson and Bartlett Mesas Including Raton Pass, 
  Eastern San Miguel County and Guadalupe County.

* WHEN...From noon today to 7 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Strong cross winds can be expected on some roads, especially 
  north to south oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ224-260500-
/O.NEW.KABQ.HW.A.0004.200326T1700Z-200327T0200Z/
South Central Highlands-
318 PM MDT Wed Mar 25 2020

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph 
  possible.

* WHERE...South Central Highlands.

* WHEN...From Thursday morning through Thursday evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
581 
WWUS75 KABQ 260104
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
704 PM MDT Wed Mar 25 2020

NMZ221-223-226-229-261100-
/O.EXP.KABQ.WI.Y.0014.000000T0000Z-200326T0100Z/
/O.CON.KABQ.HW.A.0004.200326T1700Z-200327T0200Z/
Sandia/Manzano Mountains Including Edgewood-Central Highlands-
South Central Mountains-Northeast Highlands-
704 PM MDT Wed Mar 25 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Sandia and Manzano Mountains including Edgewood, 
  Central Highlands, South Central Mountains and Northeast 
  Highlands.

* WHEN...Thursday morning through Thursday evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose
or lightweight outdoor objects. High winds can topple trees, blow
weakened roofs off houses, and down power lines.

&&

$$

NMZ215-227-228-232-233-239-240-260215-
/O.EXP.KABQ.WI.Y.0014.000000T0000Z-200326T0100Z/
East Slopes Sangre de Cristo Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Eastern San Miguel County-
Guadalupe County-Eastern Lincoln County-Southwest Chaves County-
704 PM MDT Wed Mar 25 2020

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

Winds will gradually weaken through the evening hours. However,
gusty winds will be possible through the overnight hours along 
ridgetops and immediately east of the central mountain chain.

$$

NMZ224-261100-
/O.CON.KABQ.HW.A.0004.200326T1700Z-200327T0200Z/
South Central Highlands-
704 PM MDT Wed Mar 25 2020

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph 
  possible.

* WHERE...South Central Highlands.

* WHEN...From Thursday morning through Thursday evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

DPorter

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 24, 3:30 PM MDT, 3 minutes earlier.

Area forecast discussion, Mar 24, 3:30 PM MDT, 3 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Albuquerque NM
330 PM MDT Tue Mar 24 2020

.SYNOPSIS...
Afternoon winds will ramp up again Wednesday through Friday, with
Thursday likely to be the windiest day of the week. In addition, the
warm, dry conditions have the potential for critical fire weather
conditions Wednesday and Thursday. A quick storm system Friday will
cool temperatures and bring the chance for rain, thunderstorms, and
mountain snow showers. The weekend will be drier and less windy, but
another potential system may be on the horizon for early next week.

&&

...CORRECTED TO INCLUDE NMZ223 AND NMZ233 TO WIND ADVISORY...

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
Pleasant weather conditions this afternoon with some locally breezy
will continue through tonight. Water vapor imagery continues to
depict some mountain wave activity along and lee of the central
mountain chain which could allow for some erratic strong gusts to
reach down toward Raton and the Johnson/Bartlett Mesa again tonight,
but otherwise winds are forecast to be relatively calm.

The pressure gradient aloft tightens staying out of the WSW ahead of
a Pacific storm system moving down the CA coastline. Strong winds
are expected to mix down Wednesday afternoon with compressional
warming expected to push daytime highs well into the 80s across
eastern NM. A lee-side trough is expected to develop near the
NM/CO/OK borders thus setting up the strongest westerly winds
through the east-central plains from Clines Corners to the TX
border. Given maximum MixHgts up to of ~7500', peak gusts in this
area could reach up toward 40-50kts. A Wind Advisory will be
hoisted. Wind Advisory wind gusts could be reached as far as east
Quay County, but will let the overnight shift decide on possible
expansion.

Critical fire weather will also be a concern Wednesday afternoon,
Given the above normal warmth, windy conditions, and low humidity.
See Fire Wx Discussion for further details.

LONG TERM...(THURSDAY THROUGH TUESDAY)...
A leeside trough will deepen across southeast Colorado on Thursday
continuing the windy to very windy trend across the state. With
sufficient mixing to 600 mb, gusts on the higher end (up to 55 mph)
are possible. However, the presence of high clouds moving in from the
west on Thursday ahead of the next system may inhibit some of the
mixing and lower temperatures. Regardless, Thursday's forecast looks
to be dry (RH in mid to upper teens), warm (downsloping will lead to
70s and even temperatures near 80 across the eastern plains), and
windy and with the presence of dry grasses and fine fuels, a Fire
Weather Watch was warranted for Thursday across the far northeastern
fire weather zone. Wind Advisories may be extended for Thursday as
well along and east of the central mountain chain. While some areas
may briefly see high wind, have lower confidence on this front.

A shortwave trough enters the picture late Thursday night/early
Friday across the central Rockies, keeping breezy to windy
conditions in place. In addition, rain, mountain snow showers, and
thunderstorms will be possible, mainly across northern and western
New Mexico. Temperatures drop 15-20 degrees statewide Friday and
Saturday following the passage of a Pacific cold front.

The trough ejects into the Great Plains late Friday night, leading to
a weekend that will be warmer, drier, and less windy. Temperatures
return to near normal values by Sunday. Another storm system could
set up for late Sunday or early Monday for more wind and
precipitation, but will continue to see how this evolves.

24/31

&&

.FIRE WEATHER...
A Red Flag Warning will be issued for Wednesday afternoon across
most of eastern New Mexico. Daytime highs will be 10-15F above
normal across eastern NM, with dry and windy WSW winds expected to
mix down to the surface. Fine fuels will be especially susceptible
to rapid fire growth as a result. The northeastern plains will be
the most susceptible where single-digit RHs existing for 3-6 hours
will not mix well with present drought conditions. Winds will
subside after sunset bringing an end to critical fire weather
Wednesday night. Meanwhile, short-lived critical fire weather is
likely through portions of the west-central highlands and within the
Rio Grande Valley Wednesday afternoon. The RGV is a bit tricky to
forecast given the drop in RHs will coincide with when stronger
winds mix down into the valley. The duration of critical fire
weather may not be reached so will hold off on any fire weather
highlights for those areas Wednesday.

Critical fire weather conditions are likely again Thursday, focusing
through the northeastern plains again. There will be some Pacific
moisture working its way into the region ahead of a storm system
moving down the CA coastline. This will limit MinRHs from falling as
far as they will Wednesday, forecast to stay in the upper teens.
However, there is some uncertainty with how much high level cirrus
will stall daytime warming. Fewer clouds will easily tip the MinRHs
downward into critical territory. Also, given the prior several days
of above normal warmth and dry conditions, coupled with even
stronger southwest winds Thursday, critical fire weather will likely
be present despite MinRHs just above 15 percent. Therefore a Fire
Weather Watch will be hoisted for FWZ 104.

The aforementioned Pacific storm system rolls through with a track
favoring northern NM Friday. While the northwestern half of the
state is favored for at least light precipitation, the southeastern
half will favor stronger southwest winds but with cooler
temperatures Friday. Calmer weather with lighter winds expected this
weekend.

24

&&

.AVIATION...
18Z TAF CYCLE
VFR conditions prevail through the forecast period. Breezy SW/W winds
in the afternoon 15-20kts. Winds subside overnight with some LLWS
concerns at KGUP and KLVS, with stronger SW winds expected toward the
end of the TAF period into Wednesday afternoon.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  33  63  40  64 /   0   0   5  10
Dulce...........................  28  57  34  59 /   0   0  10  30
Cuba............................  33  57  40  63 /   0   0  10  20
Gallup..........................  30  65  37  60 /   0   0   5  10
El Morro........................  30  63  38  59 /   0   0   5  10
Grants..........................  33  67  40  64 /   0   0   0  10
Quemado.........................  32  68  40  61 /   0   0   5  20
Datil...........................  34  67  41  62 /   0   0   0  20
Glenwood........................  43  70  49  64 /   0   0   5  30
Chama...........................  24  52  30  53 /  10  10  20  30
Los Alamos......................  36  61  43  62 /   0   0  10  30
Pecos...........................  37  63  44  62 /   0   0   5  20
Cerro/Questa....................  29  57  36  59 /   0   0  10  30
Red River.......................  29  48  33  49 /   0   0  20  40
Angel Fire......................  25  53  34  53 /   0   0  20  40
Taos............................  30  61  38  61 /   0   0  10  30
Mora............................  33  63  41  62 /   0   0  10  30
Espanola........................  33  66  44  69 /   0   0  10  30
Santa Fe........................  36  63  43  63 /   0   0  10  30
Santa Fe Airport................  34  67  44  66 /   0   0  10  20
Albuquerque Foothills...........  41  68  50  71 /   0   0   5  20
Albuquerque Heights.............  40  70  50  72 /   0   0   5  10
Albuquerque Valley..............  36  72  47  74 /   0   0   0  10
Albuquerque West Mesa...........  39  69  49  72 /   0   0   5  10
Belen...........................  32  76  45  76 /   0   0   0   5
Bernalillo......................  37  70  48  74 /   0   0   5  20
Bosque Farms....................  32  74  45  74 /   0   0   0  10
Corrales........................  39  69  49  74 /   0   0   5  10
Los Lunas.......................  33  75  45  74 /   0   0   0  10
Placitas........................  40  68  50  71 /   0   0   5  20
Rio Rancho......................  39  68  48  72 /   0   0   5  10
Socorro.........................  40  80  50  78 /   0   0   0   5
Sandia Park/Cedar Crest.........  39  65  48  66 /   0   0   5  20
Tijeras.........................  38  67  48  69 /   0   0   5  20
Edgewood........................  33  67  46  68 /   0   0   5  10
Moriarty/Estancia...............  30  70  46  69 /   0   0   0  10
Clines Corners..................  35  65  45  66 /   0   0   0  10
Mountainair.....................  35  69  47  69 /   0   0   0   5
Gran Quivira....................  37  71  47  69 /   0   0   0   5
Carrizozo.......................  46  73  52  73 /   0   0   0   0
Ruidoso.........................  40  67  49  67 /   0   0   0   0
Capulin.........................  35  69  41  69 /   0   0   0   5
Raton...........................  30  70  39  71 /   0   0   0  10
Springer........................  29  72  40  72 /   0   0   0  10
Las Vegas.......................  36  68  44  66 /   0   0   0  20
Clayton.........................  40  77  49  77 /   0   0   0   0
Roy.............................  33  75  45  73 /   0   0   0   5
Conchas.........................  40  82  49  80 /   0   0   0   0
Santa Rosa......................  40  80  50  77 /   0   0   0   0
Tucumcari.......................  45  85  53  83 /   0   0   0   0
Clovis..........................  42  81  51  83 /   0   0   0   0
Portales........................  41  82  52  84 /   0   0   0   0
Fort Sumner.....................  41  83  51  81 /   0   0   0   0
Roswell.........................  43  85  52  85 /   0   0   0   0
Picacho.........................  43  80  53  78 /   0   0   0   0
Elk.............................  45  75  52  75 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 7 PM MDT Wednesday for the following
zones... NMZ103-104-107-108.

Wind Advisory from noon to 7 PM MDT Wednesday for the following
zones... NMZ223-229-232-233.

Fire Weather Watch from Thursday morning through Thursday evening
for the following zones... NMZ104.

&&
Hazardous weather outlook, Mar 24, 3:13 AM MDT, 12 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
313 AM MDT Tue Mar 24 2020

NMZ201>241-251100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
313 AM MDT Tue Mar 24 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong southwest to west winds redevelop Wednesday through Friday
with the strongest winds expected in the east each day. Thursday will
likely be the windiest day with advisory, and potentially high wind,
speeds along the central mountain chain and adjacent highlands. Wind
gusts up to 55 mph may create difficult driving conditions along
north-to-south oriented roads. The combination of strong winds and
dry conditions will also lead to the potential for critical fire
weather conditions for eastern and central NM, particularly on
Wednesday.

A storm system will then bring chances for rain, thunderstorms, and
mountain snow to western and northern NM Thursday night into
Friday. Snow totals around 4 to 6 inches will be possible in the
peaks of the northern mountains. Areas of blowing snow in mountain
areas may reduce visibility and create difficult driving conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

15

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 2:04 AM MDTFire Weather WatchABQHarding, San Miguel, Union13 hr
Mar 24, 3:19 PM MDTFire Weather WatchABQHarding, San Miguel, Union34 hr
Mar 24, 3:19 PM MDTRed Flag WarningABQHarding, San Miguel, Union28 hr

Nearby

Wind Advisories in New Mexico, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.